Aa
Aa
A
A
A
Close
Avatar universal

risperdal shrinks penis rapidly help

After taking risperdal over 248mg in total over 7 weeks my penis shrinked rapidly at first I did not know what it was but slowly began to realize its from prolactin in the drug

Will this recover I took some ability which decreases prolactin it made my penis feel better but its still a lot less in length then before

Is this permanent any advice from anyone?
2 Responses
1667242 tn?1487950547
I am not convinced that there is a connection between Risperdal and genital shrinkage. In any case, if there is, then things should return to normal once the drug is discontinued.  
Avatar universal
I stopped risperdal ago 3 months ago and my penis still remains shrunk, there is a new vein on it. Hyperprolactinmia must be the cause of this? The more I took risperdal the smaller it got and would hurt, it also took away my libido.

Do you think it really will fix itself? There's a few other people its happened to and some evidence that prolactin shrinks penis.
Have an Answer?

You are reading content posted in the Urology Community

Top Urology Answerers
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.